Person:303562: Difference between revisions

From MaRDI portal
Person:303562
Created automatically from import230922100944
 
m AuthorDisambiguator moved page Ross G. Pinsky to Ross G. Pinsky: Duplicate
 
(No difference)

Latest revision as of 15:34, 10 December 2023

Available identifiers

zbMath Open pinsky.ross-gMaRDI QIDQ303562

List of research outcomes





PublicationDate of PublicationType
Two measures of efficiency for the secretary problem with multiple items at each rank2024-10-07Paper
Clustering of consecutive numbers in permutations avoiding a pattern of length three or avoiding a finite number of simple patterns2024-09-27Paper
Large deviations for the longest alternating and the longest increasing subsequence in a random permutation avoiding a pattern of length three2024-09-03Paper
https://portal.mardi4nfdi.de/entity/Q61871782024-02-05Paper
Permutations avoiding a pattern of length three under Mallows distributions2023-10-12Paper
The infinite limit of separable permutations2023-10-12Paper
Mean and variance of the longest alternating subsequence in a random separable permutation2023-10-12Paper
Large deviations for the longest alternating and the longest increasing subsequence in a random permutation avoiding a pattern of length three2023-09-01Paper
Comparison of Brownian jump and Brownian bridge resetting in search for Gaussian target on the line and in space2023-08-03Paper
The secretary problem with items arriving according to a random permutation avoiding a pattern of length three2023-07-20Paper
Large time probability of failure in diffusive search with resetting for a random target in ℝ^{𝕕}–A functional analytic approach2023-05-16Paper
A view from the bridge spanning combinatorics and probability2022-12-12Paper
Clustering of consecutive numbers in permutations avoiding a pattern of length three or avoiding a finite number of simple patterns2022-11-22Paper
Clustering of consecutive numbers in permutations under Mallows distributions and super-clustering under general \(p\)-shifted distributions2022-10-04Paper
The secretary problem with biased arrival order via a Mallows distribution2022-07-15Paper
Two measures of efficiency for the secretary problem with multiple items at each rank2022-04-04Paper
Exact formula and asymptotic behavior for the expected number of inversions in a random permutation avoiding a pattern of length three2022-03-23Paper
Comparing the inversion statistic for distribution-biased and distribution-shifted permutations with the geometric and the GEM distributions2022-02-08Paper
Clustering of consecutive numbers in permutations avoiding a pattern and in separable permutations2021-09-20Paper
Super-clustering of consecutive numbers in $p$-shifted random permutations2020-11-18Paper
Clustering of consecutive numbers in permutations under Mallows distributions and super-clustering under general $p$-shifted distributions2020-08-17Paper
The speed of a general random walk reinforced by its recent history2020-06-09Paper
The Infinite limit of random permutations avoiding patterns of length three2020-04-06Paper
Diffusive search with spatially dependent resetting2020-04-01Paper
A natural probabilistic model on the integers and its relation to Dickman-type distributions and Buchstab's function2020-01-29Paper
Optimizing the drift in a diffusive search for a random stationary target2019-09-19Paper
Kemeny's constant for one-dimensional diffusions2019-08-06Paper
Probabilistic Proofs of Some Generalized Mertens' Formulas Via Generalized Dickman Distributions2018-09-13Paper
On the strange domain of attraction to generalized Dickman distributions for sums of independent random variables2018-05-15Paper
Transience, recurrence and the speed of a random walk in a site-based feedback environment2017-04-28Paper
Some connections between permutation cycles and Touchard polynomials and between permutations that fix a set and covers of multisets2017-03-03Paper
Transience/recurrence and growth rates for diffusion processes in time-dependent regions2016-08-22Paper
The speed of a random walk excited by its recent history2016-05-17Paper
The behavior of the free boundary for reaction-diffusion equations with convection in an exterior domain with Neumann or Dirichlet boundary condition2016-01-26Paper
Probabilistic and combinatorial aspects of the card‐cyclic to random insertion shuffle2015-04-09Paper
Transience, recurrence and speed of diffusions with a non-Markovian two-phase ``use it or lose it drift2014-12-05Paper
Problems from the discrete to the continuous. Probability, number theory, graph theory, and combinatorics2014-07-04Paper
Asymptotics for Exit Problem and Principal Eigenvalue for a Class of Non-Local Elliptic Operators Related to Diffusion Processes with Random Jumps and Vanishing Diffusion2014-02-11Paper
Detecting tampering in a random hypercube2014-01-17Paper
Universal bound independent of geometry for solution to symmetric diffusion equation in exterior domain with boundary flux2013-12-12Paper
Cyclic to Random Transposition Shuffles2012-04-10Paper
ASYMPTOTIC BEHAVIOR OF THE PRINCIPAL EIGENVALUE FOR A CLASS OF NON-LOCAL ELLIPTIC OPERATORS RELATED TO BROWNIAN MOTION WITH SPATIALLY DEPENDENT RANDOM JUMPS2012-01-16Paper
Transience/recurrence and the speed of a one-dimensional random walk in a ``have your cookie and eat it environment2011-03-10Paper
A probabilistic approach to the Liouville property for Schrödinger operators with an application to infinite configurations of balls2011-01-06Paper
One-dimensional diffusions that eventually stop down-crossing2010-08-16Paper
Spectral analysis of a class of nonlocal elliptic operators related to Brownian motion with random jumps2009-09-11Paper
Explicit and almost explicit spectral calculations for diffusion operators2009-06-04Paper
Transcience/recurrence for normally reflected Brownian motion in unbounded domains2009-05-27Paper
The Fujita exponent for semilinear heat equations with quadratically decaying potential or in an exterior domain2009-04-08Paper
Ergodic behavior of diffusions with random jumps from the boundary2009-04-02Paper
A probabilistic approach to bounded/positive solutions for Schrödinger operators with certain classes of potentials2008-11-27Paper
https://portal.mardi4nfdi.de/entity/Q53873352008-05-09Paper
Spectral analysis of a family of second-order elliptic operators with nonlocal boundary condition indexed by a probability measure2007-11-14Paper
REGULARITY PROPERTIES OF THE DONSKER–VARADHAN RATE FUNCTIONAL FOR NON-REVERSIBLE DIFFUSIONS AND RANDOM EVOLUTIONS2007-08-10Paper
When the law of large numbers fails for increasing subsequences of random permutations2007-07-09Paper
Law of large numbers for increasing subsequences of random permutations2007-02-07Paper
The compact support property for measure-valued processes2006-10-27Paper
COMPARISON THEOREMS FOR THE SPECTRAL GAP OF DIFFUSION PROCESSES AND SCHRÖDINGER OPERATORS ON AN INTERVAL2006-01-13Paper
Positive solutions of reaction diffusion equations with superlinear absorption: universal bounds, uniqueness for the Cauchy problem, boundedness of stationary solutions2005-12-29Paper
https://portal.mardi4nfdi.de/entity/Q57118502005-12-08Paper
Strong law of large numbers and mixing for the invariant distributions of measure-valued diffusions.2005-11-29Paper
Absolute continuity/singularity and relative entropy properties for probability measures induced by diffusions on infinite time intervals2005-08-05Paper
Spectral gap and rate of convergence to equilibrium for a class of conditioned Brownian motions2005-08-05Paper
GLOBAL EXISTENCE/NONEXISTENCE OF SIGN-CHANGING SOLUTIONS TO $u_t=\Delta u+|u|^p$ IN $R^{d}$2005-08-01Paper
Uniqueness/nonuniqueness for nonnegative solutions of the Cauchy problem for $u_t=\Delta u-u^p$ in a punctured space2004-12-13Paper
The compact support property for measure-valued diffusions2004-12-13Paper
Reaction diffusion equations with super-linear absorption: universal bounds, uniqueness for the Cauchy problem, boundedness of stationary solutions2004-08-24Paper
Law of large numbers for increasing subsequences of random permutations and an approximation result for the uniform measure2004-07-21Paper
Uniqueness/nonuniqueness for nonnegative solutions of second-order parabolic equations of the form \(u_{t}=Lu+Vu-\gamma u^{p}\) in \(\mathbb R^{n}\).2003-08-25Paper
Asymptotics of the principal eigenvalue and expected hitting time for positive recurrent elliptic operators in a domain with a small puncture2003-05-25Paper
Invariant probability distributions for measure-valued diffusions.2003-05-06Paper
Asymptotics for the heat equation in the exterior of a shrinking compact set in the plane via Brownian hitting times2002-03-19Paper
Decay of mass for the equation \(u_t=\Delta u-a(x)u^p|\nabla u|^q\)2001-06-18Paper
A probabilistic approach to positive harmonic functions in a slab with alternating Dirichlet and Neumann boundary conditions2000-05-22Paper
On the construction and support properties of measure-valued diffusions on \(D\subseteq \mathbb{R}^d\) with spatially dependent branching1999-11-09Paper
Finite time blow-up for the inhomogeneous equation 𝑢_{𝑡}=Δ𝑢+𝑎(𝑥)𝑢^{𝑝}+𝜆𝜙 in 𝑅^{𝑑}1999-08-31Paper
The behavior of the life span for solutions to \(u_t=\Delta u+a(x) u^p\) in \(\mathbb{R}^d\)1999-06-21Paper
Existence and nonexistence of global solutions for \(u_ t = \Delta u + a(x)u^ p\) in \(\mathbb{R}^ d\)1997-11-02Paper
Transience, recurrence and local extinction properties of the support for supercritical finite measure-valued diffusions1997-01-05Paper
On the large time growth rate of the support of supercritical super-Brownian motion1996-12-02Paper
The asymptotic behavior of the principal eigenvalue for small perturbations of critical one-dimensional Schrödinger operators with \(V(x)=l_ \pm /x^ 2\) for \(\pm x\gg 1\)1996-05-06Paper
K-P-P-Type asymptotics for nonlinear diffusion in a large ball with infinite boundary data and on rdwith infinite initial data outside a large ball1995-08-27Paper
Second order elliptic operators with periodic coefficients: Criticality theory, perturbations, and positive harmonic functions1995-06-14Paper
Positive Harmonic Functions Vanishing on the Boundary for the Laplacian in Unbounded Horn-Shaped Domains1995-02-26Paper
https://portal.mardi4nfdi.de/entity/Q43184971995-01-03Paper
Transience/recurrence and central limit theorem behavior for diffusions in random temporal environments1993-06-29Paper
A new approach to the Martin boundary via diffusions conditioned to hit a compact set1993-06-29Paper
The interplay of nonlinear reaction and convection in dead core behavior for reaction-diffusion equations1993-04-01Paper
Some remarks and examples concerning the transience and recurrence of random diffusions1993-02-04Paper
A probabilistic approach to a theorem of Gilbarg and Serrin1992-06-27Paper
https://portal.mardi4nfdi.de/entity/Q33580151991-01-01Paper
The asymptotic behavior of the solution of the exterior Dirichlet problem for Brownian motion perturbed by a small parameter drift1990-01-01Paper
The lifetimes of conditioned diffusion processes1990-01-01Paper
Correction to: Recurrence, transience and bounded harmonic functions for diffusions in the plane1990-01-01Paper
On comparing the solutions of linear diffusion equations with those of singular nonlinear ``fast diffusion equations1989-01-01Paper
The averaging principle for diffusions with a small parameter in the case of a noncharacteristic boundary1989-01-01Paper
A mini-max variational formula giving necessary and sufficient conditions for recurrence or transience of multidimensional diffusion processes1988-01-01Paper
Hypercontractivity Estimates for Nonselfadjoint Diffusion Semigroups1988-01-01Paper
A Generalized Dirichlet Principle for Second Order Nonselfadjoint Elliptic Operators1988-01-01Paper
The dead core for reaction-diffusion equations with convection and its connection with the first exit time of the related Markov diffusion process1988-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38145101988-01-01Paper
Recurrence, transience and bounded harmonic functions for diffusions in the plane1987-01-01Paper
A spectral criterion for the finiteness or infiniteness of stopped Feynman-Kac functionals of diffusion processes1986-01-01Paper
On the convergence of diffusion processes conditioned to remain in a bounded region for large time to limiting positive recurrent diffusion processes1985-01-01Paper
The I-function for diffusion processes with boundaries1985-01-01Paper
A classification of diffusion processes with boundaries by their invariant measures1985-01-01Paper
On evaluating the Donsker-Varadhan I-function1985-01-01Paper
The distribution on permutations induced by a random parking functionN/APaper

Research outcomes over time

This page was built for person: Ross G. Pinsky